# SDR AALA2019053109006

- Difficulty date: May 29, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N809AA
- Make and model: Boeing 787-8
- Aircraft serial: 40627
- Aircraft time: 15,179 hours, 1,708 cycles
- System (JASC): 2565 · Escape Slide
- Part: Retainer
- Condition: Broken
- Location: L4 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE REPORTS DOOR L4 SLIDE BUSTLE LOOSE. FOUND DOOR L4 SLIDE BUSTLE AFT PRIMARY LATCH BROKEN ON FRAME SIDE. MAINTENANCE ACCOMPLISHED REPAIR OF L4 DOOR SLIDE BUSTLE AFT REAINER IAW AARD 52-11-00-02.
